# SDR VGQY2010060400021

- Difficulty date: June 4, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65B0794255
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP FOUND 01 EA CRACK APPROX. 0.1875 INCH ON NOSE WHEEL WELL VERTICAL BEAM WEB (COMMON TO INNER CHORD AREA ) AT LT STA 320 BETWEEN WL 170 AND WL 175 AS MARKED.  LEFT STA 320 WEB ASSY P/N 65B07942-55 CRACKED AT TWO (2) LOCATIONS BETWEEN WL 170 TO WL 180 COMPLIED WITH EN1097-10 [REPAIR FOR NOSE WHEEL WELL STA 300 RT SIDE PANEL WEB ASSY 65B07942-504 & STA 320 LT SIDE PANEL WEB 65B07942-55 CRACKED (SB 747-53A2293)].  INSPECTION REQUIRED AT THE REPAIR AREA, STARTING WITHIN 1,500 FLIGHT CYCLES AFTER THE TIME OF REPAIR.  NEW FAA APPROVAL CONTAINS THE INSPECTION REQUIREMENTS MUST BE ISSUED PRIOR TO THE INSPECTION THRESHOLD OF 15, 492 TOTAL AIRFRAME CYCLES.
